# SDR DXTA200601309

- Difficulty date: March 20, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 6,259 hours, 3,924 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Condition: Sticking
- Location: Lg Retract Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SEVERAL NOSE GEAR BUMPS FELT IN FLIGHT.  FOUND MLG UPLOCK HOOKS STICKING.  CLEANED AND LUBED UPLOCK HOOKS IAW CE750 MM CHAPTER 32-30-05.  OPS CHECK GOOD.  ACCOMPLISHED CITATION X GEAR BUMP TROUBLESHOOTING CHECK LIST.  ALL WORK ACCOMPLISHED IAW CESSNA MM CHPT 32-30-00.
